# SDR WX0A2014081672096

- Difficulty date: August 14, 2014
- Submitted: August 17, 2014
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- Aircraft time: 53,778 hours, 48,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FOR TAIL CONE & TUNNEL CEILING INOPERATIVE.  REPLACED BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
